Schedule for RBPC 2025



Thursday (Location: The Ion, 4201 Main St., Houston, TX 77002)

12:00 PM (Startup teams only) Check-in and Lunch; tech check available

1:30 – 2:00 PM (Startup teams only) Orientation with RBPC Director

1:30 PM Check-in opens for Practice Pitch judges

2:05 – 2:20 PM (Startup teams only) Tech check and set-up in pitch rooms

Startup teams can begin to set up Company Showcase tables

2:15 PM Judges and Startup teams report to classrooms for practice pitches

Practice Round (10 minute pitch, 15 minutes feedback; 5 minute break between presentations)							
Room	029	L10	028	032	030	027	031
	Consumer Products	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
2:20 - 2:25 PM	Judge Instructions						
2:25 - 2:50 PM	Bobica Bars	FarmSmart.ai	GreenLIB Mat.	Eutrobac	OAQ	Microvitality	HOT Bone
2:55 - 3:20 PM	Interplay	Rise Media	Carmine Minerals	ECHO Solutions	Mud Rat	Ark Health	NeuroFore
3:25 - 3:50 PM	Rora	Automatic Al	HydroHaul	Carbon Salary	KAL Robotics	CELLECT Labs	Novus
3:50 – 4:05 PM	Break						
4:05 - 4:30 PM	3rd-i	Sabana	Arcticedge Tech	re.solution	OmniPath H2	Humimic Bio	Intero Biosys.
4:35 - 5:00 PM	EDUrain	SearchOwl	Parthian Battery	Motmot	Pattern Material	MabLab	Rivulet
5:05 - 5:30 PM	Songscription	Watermarked.ai	Nanoborne	Xatoms	AG3 Labs	Mito Robotics	Fetal Therapy

5:00 PM Check-in opens for EPC judges

6:00 – 7:00 PM Elevator Pitch Competition, 42 startup teams each pitch for 60 sec each

7:00 – 8:30 PM Startup Showcase and Networking Reception

Schedule for RBPC 2025



Friday (Location: McNair Hall, Rice Business, Rice University)

8:00 - 8:50 AM Judge Check-in and Breakfast (Jamail Plaza)

8:00 AM Startup Teams tech check and set-up in pitch rooms

8:45 AM Judges and Startup Teams report to assigned classrooms

First Round (10 minute pitch, 20 mintue Q&A 10-minute break between presentations)							
Room	218	314	312	318	116	125	216
	Consumer Products	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
9:00 – 9:15 AM	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions	Judge Instructions
9:15 - 9:45 AM	Bobica Bars	FarmSmart.ai	GreenLIB Mat.	Eutrobac	OAQ	Microvitality	HOT Bone
9:55 - 10:25 AM	Interplay	Rise Media	Carmine Minerals	ECHO Solutions	Mud Rat	Ark Health	NeuroFore
10:35 - 11:05	Rora	Automatic Al	HydroHaul	Carbon Salary	KAL Robotics	CELLECT Labs	Novus
11:15 – 11:45	3rd-i	Sabana	Arcticedge Tech	re.solution	OmniPath H2	Humimic Bio	Intero Biosys.
11:45 AM -	Lunch (Jamail Plaza)						
12:40 PM	Lunch for Academic Advisors (Dean's Conference Room)						
12:45 – 1:15	EDUrain	SearchOwl	Parthian Battery	Motmot	Pattern Material	MabLab	Rivulet
1:25 - 1:55 PM	Songscription	Watermarked.ai	Nanoborne	Xatoms	AG3 Labs	Mito Robotics	Fetal Therapy

1:55 - 2:10 PM Break (Jamail Plaza)

2:10 PM Judges and Startup Teams report back to Presentation Rooms

Feedback Session (15 minutes of judge feedback and comments per startup team, no break between sessions)							
Room	218	314	312	318	116	125	216
	Consumer Products	Digital Enterprise	Energy/Cleantech A	Energy/Cleantech B	Hard Tech	Life Science A	Life Science B
2:15 - 2:30 PM	Bobica Bars	FarmSmart.ai	GreenLIB Mat.	Eutrobac	OAQ	Microvitality	HOT Bone
2:30 - 2:45 PM	Interplay	Rise Media	Carmine Minerals	ECHO Solutions	Mud Rat	Ark Health	NeuroFore
2:45 - 3:00 PM	Rora	Automatic Al	HydroHaul	Carbon Salary	KAL Robotics	CELLECT Labs	Novus
3:00 - 3:15 PM	3rd-i	Sabana	Arcticedge Tech	re.solution	OmniPath H2	Humimic Bio	Intero Biosys.
3:15 - 3:30 PM	EDUrain	SearchOwl	Parthian Battery	Motmot	Pattern	MabLab	Rivulet
3:30 - 3:45 PM	Songscription	Watermarked.ai	Nanoborne	Xatoms	AG3 Labs	Mito Robotics	Fetal Therapy

4:15 - 4:45 PM Announcement of Semi-Finalists (Shell Auditorium)

5:00 – 6:00 PM Startup Teams Dinner (Anderson Family Commons)

Schedule for RBPC 2025



Saturday (Location: McNair Hall, Rice Business, Rice University)

8:00 - 8:50 AM Registration and Breakfast (McNair Hall Rotunda and Jamail Plaza)

8:00 AM Startup teams tech check in pitch rooms

8:45 AM Judges Report to classrooms

8:50 AM	Judge Instructions	Judge Instructions		
9:00 - 9:20 AM	Semi-Final Round (in 3 Rooms) – 15 teams	Wildcard Round (in 6 Rooms) – 27 teams		
9:30 - 9:50 AM	(10 minute pitch, 10 minute Q&A per startup team; 10 minute break	(10 minute pitch, 10 minute Q&A per startup team; 10 minute break		
10:00 - 10:20 AM	between presentations)	between presentations)		
10:30 - 10:50 AM	3 flights of 5 startup teams each	3 flights of 5 startup teams each & 3 flights of 4 startup teams each		
11:00 - 11:20 AM	Rooms 214, 312, 318	Rooms 116, 125, 216, 218, 316, 317		

11:20 AM - 12:20 PM Lunch (Jamail Plaza)

12:20 PM Announcement of Finalists (Shell Auditorium)

12:25 PM	Judge Instructions
12:30 - 12:50 PM	
12:55 - 1:15 PM	
1:20 - 1:40 PM	Final Round
1:45 – 2:05 PM	(10 minutes pitch, 10 minute Q&A per startup team; 5-minute break between presentations)
2:05 - 2:35 PM - Break	7 startup teams
2:35 - 2:55 PM	Shell Auditorium
3:00 - 3:20 PM	
3:25 - 3:45 PM	

5:00 PM (Startup teams only) Company Showcase setup available (Hilton Americas Hotel, downtown Houston)

6:00 - 9:30 PM Company Showcase and Awards Ceremony (Hilton Americas Hotel, downtown Houston)